Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1292

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

Path-lifting property for 0-dimensional confluent mappings

Autorzy Krasinkiewicz, J. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We prove a stronger version of the classical theorem of Whyburn on the liftings of dendrites relative to 0-dimensional open mappings of compact metric spaces.
Słowa kluczowe
PL dendryt   odwzorowanie konfluentne   topologia   zwarta przestrzeń metryczna  
EN confluent mapping   dendrite   lifting of mapping   light   open  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 4
Strony 357--367
Opis fizyczny Bibliogr. s. 6 poz.,
Twórcy
autor Krasinkiewicz, J.
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland, jokra@impan.gov.pl
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1292
Identyfikatory